Facebook Pixel

Black vomit (sorry for being gruesome)

By August 21, 2016 - 9:43am
Rate This

Hi im nit sure if anyone can help but i went to the doctors in thursday with stomach pains and they said that i had an ovarian cyst so they gave me codiene and told me to take ibuprofen in between so i have been taking these since thursday and yesterday i started bleeding and today i was bringing up black vomit can anyone help

Add a Comment2 Comments

Ok well i didnt have anything to eat and just now had cereal and orange juice and threw up again so im thinking that i cant hold anything down i have a doctors appointment at 2 today so hopefully they can help

August 22, 2016 - 1:42am

Hello and welcome to EmpowHer,
The color of your vomit could be related to the kind of food you ate. Nausea is a side effect of Codeine, so that may be the reason you threw-up. However, I suggest that you tell your doctor about it.
Ovarian cysts often go away on their own, however birth control pills are a common treatment for cysts that do not resolve themselves over time.

August 21, 2016 - 9:57pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Ovarian Cysts

Get Email Updates

Ovarian Cysts Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!